| Model Number |
2088TC/46 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented with bacteremia.The physician explanted the entire system ¿ pacemaker, right ventricular lead and atrial lead due to infection.The patient status was unknown.
Additional Manufacturer Narrative
The lead was returned due to infection.A device history record (dhr) review was performed, and review of the sterilization records confirmed normal sterilization cycles for the products.The product met specifications prior to leaving abbott manufacturing facilities.The product was returned, and visual inspection was normal.The cause of infection could not be traced to the device.